MathSciNet Relay Station
MathSciNet bibliographic data
MR160770 10.48
Cheema, M. S.; Gordon, Basil Some remarks on two- and three-line partitions. Duke Math. J. 31 1964 267–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement